# SDR SWIA202053179

- Difficulty date: August 20, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD FLOOR SILL IS CORRODED FS 280 TO 319.  C-CHECK RO 10/9/2020.  EVALUATED RT FWD FLOOR SILL CORROSION FS 280.00-FS 319.00, FOUND TO BE OUT OF LIMITS, REF CRJ 900 SRM.   REMOVED CORRODED SILL AND INSTALLED NEW RT FWD FLOOR SILL, REF CRJ 900 SRM AND DRAWING.  SEE CONTINUATION CARD FOR DETAILS.  COMPLETED.
